Couldn't find what you looking for?

TRY OUR SEARCH!

I am going to go back on the pill !!
Reply

Loading...

So frustrating! I’ve been on Cilest since 19 - I’m now 32. I came off it at Christmas and have gained 8/10 pounds, I look pregnant at night when I’m most bloated! Ive has my thyroid tested and all fine. I’ve always been fit and worked out and never struggled maintaining a good healthy weight... my stomach has always been flat and have a good, stable diet. Now I just look fat and bloated and I’m distraught about it... but I want a baby so nothing I can do about it
Reply

Loading...

Hi just wondering if you were able to lose rhe weight and was just temporarily? Im freaking out
Reply

Loading...

SAME HERE I AM MISERABLE
Reply

Loading...

I have been saying this for about 2 years now! I stopped taking the same pills and wondering why I have put on so much weight. I know it’s my hormones without even going to the dr. I feel your pain, I have never been overweight and it is depressing. I tried the Nuva ring which I loved but I hate the idea of having to dig for it each month. You are not alone. I’m considering taking the pills again because I’m always bloated and the weight will not stop. Sorry about your pregnancy.. hope everything works out for you and your husband.
Reply

Loading...

I've been on birth control since I was a teenager. I started Seasonique about 9 years ago and I LOVE IT. I haven't had a period since I started using it. I literally haven't bought tampons or pads in 8 years. My periods were terrible before and now that I have non, it's tough to give up I've considered getting off of the pill and hoping I'd lose a few pounds. Now I'm scared to death I'll gain weight. Yikes. Reading everyone's stories is enlightening and horrifying at the same time.
Thanks to all of the ladies on here sharing.
I'm still on the fence.....

Reply

Loading...

I’m having the same issue after stopping my birth control (as well as hair loss) about 3 months ago. This has happened before after 3 months of being off of the pill and I went back on, and sure enough the weight fell off. I exercise several times a week, run, hike, cross train and still feel like I’m fighting to lose the extra weight I gained. Would love to hear if this was a temporary symptom for you.
Reply

Loading...

I am 47 and have been on sprintec for at least 15 years now.I got a divorce and my new bf has had a vasectomy so I decided to just come off the pill in May of this year.It is now August and I have gained 6 lbs. I have not changed my diet or exercise in any way.Coming off the pill will make you gain weight.I am now on a low carb diet and walking every day.Will post results

Reply

Loading...